MONTALTO, RICCARDO

MONTALTO, RICCARDO  

Dipartimento di Matematica e Fisica  

Mostra records
Risultati 1 - 7 di 7 (tempo di esecuzione: 0.013 secondi).
Titolo Data di pubblicazione Autore(i) File
Controllability of quasi-linear Hamiltonian NLS equations 1-gen-2018 Baldi, Pietro; Haus, Emanuele; Montalto, Riccardo
Corrigendum to ‘Reducibility of first order linear operators on tori via Moser's theorem’ [Journal of Functional Analysis 276 (3) (2019) 932–970] (Journal of Functional Analysis (2019) 276(3) (932–970), (S0022123618303793), (10.1016/j.jfa.2018.10.009)) 1-gen-2020 Feola, R.; Giuliani, F.; Montalto, R.; Procesi, M.
KAM for gravity water waves in finite depth 1-gen-2018 Baldi, Pietro; Berti, Massimiliano; Haus, Emanuele; Montalto, Riccardo
Quadratic lifespan and growth of Sobolev norms for derivative Schrödinger equations on generic tori 1-gen-2022 Feola, R.; Montalto, R.
Quasi-periodic solutions for the forced Kirchhoff equation on $T^d$ 1-gen-2018 Corsi, Livia; Montalto, Riccardo
Reducibility of first order linear operators on tori via Moser's theorem 1-gen-2019 Feola, R.; Giuliani, F.; Montalto, R.; Procesi, M.
Time quasi-periodic gravity water waves in finite depth 1-gen-2018 Baldi, Pietro; Berti, Massimiliano; Haus, Emanuele; Montalto, Riccardo